MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI HARD ROD 200MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI HARD ROD 200MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 498.108
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procodes: kwp, kwq, mnh, mni.Date of implantation is an unknown date in (b)(6) 2018.Complainant part is not expected to be returned for manufacturer review/investigation.Date of concomitant therapy is the same as date of implantation, an unknown date in (b)(6) 2018.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent revision due to broken left rod.The patient previously had a posterior spinal fusion extension with synthes universal spinal system (uss) in (b)(6) 2018.The synthes spine uss hardware extended non-synthes t10-s1 hardware to t7 using rod to rod connectors.The synthes uss screws were placed in t7-t11 and were connected to the older hardware caudal to the new construct.At an unknown point in time, the left synthes rod broke just caudal to the t11 screw.The surgeon removed the uss nuts, collars, and two (2) rods.He then replaced both of the rods with new rods of the same type.He also used the same connectors and completed the procedure.It is unknown if there was a surgical delay.There were no patient consequences.Concomitant devices: uss nuts (part: 498.003, lot: unknown, quantity: unknown), uss collars (part: 498.010, lot: unknown, quantity: unknown), uss rod (part: 498.108, lot: unknown, quantity: unknown), uss screws (part: unknown, lot: unknown, quantity: unknown).This report is for a 6.0mm titanium (ti) hard rod 200mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Part: 498.108; lot: h244037; date of manufacture: february 15, 2017; place of manufacture: (b)(4).Supplier - (b)(4); part expiration date: none; list of nonconformances: none.No nonconformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint action.No ncrs were generated for the device's raw materials.Review of the device history records for the devices' raw materials showed that there were no issues with the product's raw materials that would contribute to this complaint action.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
6.0MM TI HARD ROD 200MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8529262
Report Number2939274-2019-57552
Device Sequence Number19300524
Product Code NKB
UDI-Device Identifier10705034788883
UDI-Public(01)10705034788883
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K082572
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number498.108
Device Catalogue Number498.108
Device Lot NumberH244037
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2019
Supplement Date Received by Manufacturer05/14/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date05/16/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;